# SDR USAA2009060591408

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 28,376 hours, 11,047 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 117 - LAS-PHX - EMERGENCY LIGHTS - EMERGENCY LIGHT ROW 6 LEFT INOPERATIVE.  REPAIRED BROKEN WIRE NEAR CONNECTOR 7260VC4A.  OPERATIONAL CHECK WAS GOOD.
